# SDR DALA2023020600903

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,606 hours, 29,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS IN FIRST CLASS CAME ON IN CLIMB REMAINED ON. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY CHARGING SLED AT POSITION W730. CHKS OK. (9838383)
